# SDR SWAA2022111058356

- Difficulty date: October 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26L FWD CARGO COMPARTMENT 2022- 562039 / [01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02; SRM-51-40-02 AND DWG 143A7505 REV.- SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB - INTERCOSTAL LOCATED BTW BS 500 TO BS 500A AT LEVEL STR 26L FWD CARGO COMPARTMENT IAW B737-700 SRM-51-10-02; SRM-51-40-02 AND DWG 143A7505 REV.- SEE INDIVIDUAL SIGN OFF BELOW. CERTIFIED AS RII
